I have been having Botox for 15 years with no problems. The last one caused a droop in the eyelid. For that reason I am now going to a different doctor as I don t trust the last one. I only wast the frown lines done at present, however does it increase the chance to have droopy lid if I have both areas done at once? Thank you
Botox caused a droop in my eyelid. Are you more likely to get drooping for forehead injections than glabellar between the forehe
Doctor Answers 9
Drooping eyelids from Botox can happen
Droopy Eyelids after Botox
Thank you for your question cinzia. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expression. When Botox is placed in the upper face, there is a risk that it spreads to nearby muscles leading to droopy eyelids. This can also be cause by strenuous exercise or lying flat for the first few hours after the treatment, as these activities may cause the Botox to spread. Droopy eyelids are temporary and treatable with 0.5% apraclonidine ophthalmic solution. Please consult with a doctor for specific recommendations. Good luck!
Botox and drop in the eyelid
This is a rare occurrence. When injected on the area around your eyes, Botox can disperse to larger area such as your levator muscle and cause a drop in the eyelid. It is treatable and it may never happen again. If you consider changing your provider keep your new providers aware of your experience. Best of luck
You might also like...
Eyelid or eyebrow drop after Botox
If indeed it was eyelid droop, this is mainly caused by the injection of the glabella. This is a rare problem. If it is the eyebrow that has dropped, this is the forehead injection causing weakness of the frontalis muscle. This is more common. I wouldn't base future treatments on this one bad outcome. I probably wouldn't go to the last provider is the problem was truly eyelid ptosis.
Botox causing droopy eyelids
Great question. There is a muscle called the Levator muscle which lives in your eyelid just under the skin. It is responsible for opening and closing your eyes and maintaining a nice height. If the Botox material migrates ( Botox can diffuse) into that muscle, you will get transient drooping of your eyelid. This can happen if the Botox is injected in the eyelid, between the eyebrows close to the eyelid, or under the just eyebrow. It is very unusual to get droopy lids from injection into the mid forehead area. Find an expert injector who has done hundreds of these injections. Hope this helps. Cheers .
Eye droop after Botox
Eye droop occurs because of injections close to the eyebrows and can be treated with iopidine drops. You can have injections again and be sure you tell your new injector of the problem. Be sure you see an experienced qualified doctor
so its not anyones fault that you got a droopy eyelid, it can happen to anyone although it is fairly rare.
In my 8 years of experience I have had 2. They were both caused by injections just above the brow in line with the pupil. This can be a spot used for glabellar wrinkles or forehead wrinkles.
Droop can be treated with iopidine drops until it settles.
hope that helps.
Even the best injectors have these things happen sometimes. It is rare, but a risk for anyone getting Botox. It is very common to inject Botox in the forehead and the glabella at the same time. I do this on a daily basis, both can cause eyelid drop when done incorrectly. Botox too low in the frontalis muscle can cause a drop and an injection too low in the corrogator muscle (frown lines) can leak in to the levator muscle and drop the lid. Fortunately, Botox only lasts 3-4 months and often an eyelid drop resolves quicker. Best of luck!
Thanks for you question. Even with the best, eyebrow drop or eyelid droop is a known risk of Botox and Dysport. Both the forehead and the frown line injection can lead to drooping facial tissues by different mechanisms. With forehead relaxation of the frontalis muscle, a drop the eyebrow can occur. With the frown lines, the usual mechanism is botox migrating into the levator muscle which relaxes and causes the droopy eyelid. I always recommend you use an experienced and certified injector which can reduce the risks of either of these outcomes. Best, Dr. ALDO :)
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.